Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Stomach cramps, diarrhea, constipation. Taken Movicol. Blood in stools. Help

I'm a 28 year old female. I have had severe stomach cramps for a week. I assumed they were menstrual cramps, so ignored them. A couple of days later, I couldn't go to the toilet. When I did go, it was runny. I saw a doctor on Sunday, who diagnosed constipation and diarrhoea. She prescribed Movicol (sic). On Monday, nothing had improved. I saw another doctor who diagnosed a stomach bug with diarrhoea. She prescribed Diaralyte. After drinking that, the only thing that changed was there was no diarrhoea. Whenever I have the urge to go, I only excrete white mucus with flecks of stools. I have noticed slight bleeding on the toilet paper. It feels like there's a blockage. My stomach cramps itself into pushing, and nothing happens, and it hurts more, I cannot eat, as the sight and smell of food makes me want to throw up. I've been drinking lots of water.
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Gastroenterologist 's  Response
Hello! I think you are suffering from acute infectious enteritis. However still get a Xray abdomen to see for Intestinal obstruction.If it is ok then What all you need is a course of oral antibiotics like ofloxacina dn ornidazole, some antispasmodic like drotaverine tds, and proton pump inhibitor like pantaprazole 40mg od before meals, or antiemetic agent like ondansetron. If you dont improve with these medication in another next 3 days. I hope this will help you
Answered: Mon, 1 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor